# SDR IPXA2016072106119

- Difficulty date: July 11, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FRAME ATTACH ANGLE BROKEN IN LOWER AUX TANK COMPT, RT SIDE, BS 1278.  REMOVED FABRICATED AND INSTALLED REPLACEMENT ATTACH ANGLE IAW DWG AYB7035 AND SRM 51-33-01.
